# SDR AU980961

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19341
- Condition: Stripped
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT CSU DRIVE GEAR TOOTH FAILED.  METAL CONTAMINATION OF OIL SYSTEM.
